# SDR AALA20160512002

- Difficulty date: December 21, 2015
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 45,321 hours, 21,801 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Ufi
- Part number: 1030004001
- Part serial: 60
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CENTER PUMP LOW LIGHT CLIMBING THROUGH 5,000.  ACCOMPLISHED QRH PROCEDURE & DIVERTED.  NO EMER WAS DECLARED & THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE ACFT WAS GNDED.  PLACED THE CTR TANK FUEL BOOST PUMP ON MEL DEFERRAL.  R & R BOTH CTR PUMP UFI`S & TESTED IAW 28-20-28.  TEST PASSED.  REMOVED PLACARD & CLEARED MEL.  SEE ALSO SDR AALA 20151221008.
